# SDR FDEA201504081168

- Difficulty date: April 8, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N50854
- Condition: Chafed
- Location: Bs 560-580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 560 - 580, RBL 45.5 SEAT TRACK FOUND CHAFED.   REPAIRED IAW  EA F-5310-T0317294.  MAJOR REPAIR.
